Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 16, NWS Houston/Galveston, TX

February 15, 2021

NWS Houston/Galveston, TX issued this small craft advisory at Feb 15, 2021, 3:15 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 3:15 PM CST (21:15 UTC)
Expired
Feb 16, 2021, 3:00 AM CST
In force
12 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

466 
WHUS74 KHGX 152115
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
315 PM CST Mon Feb 15 2021

GMZ330-335-160515-
/O.EXP.KHGX.GL.W.0002.000000T0000Z-210215T2100Z/
/O.NEW.KHGX.SC.Y.0016.210215T2115Z-210216T0900Z/
/O.CON.KHGX.LO.Y.0007.000000T0000Z-210216T1500Z/
Matagorda Bay-Galveston Bay-
315 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and rough.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...For the Low Water Advisory, until 9 AM CST Tuesday. For 
  the Small Craft Advisory, until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

GMZ350-355-370-375-160515-
/O.EXP.KHGX.GL.W.0002.000000T0000Z-210215T2100Z/
/O.NEW.KHGX.SC.Y.0016.210215T2115Z-210216T0900Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
315 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST TUESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
097 
WHUS74 KHGX 160421
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
1021 PM CST Mon Feb 15 2021

GMZ330-335-161230-
/O.CON.KHGX.LO.Y.0007.000000T0000Z-210216T1500Z/
/O.CON.KHGX.SC.Y.0016.000000T0000Z-210216T0900Z/
Matagorda Bay-Galveston Bay-
1021 PM CST Mon Feb 15 2021

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 30 kt and rough.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...For the Low Water Advisory, until 9 AM CST Tuesday. For 
  the Small Craft Advisory, until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

GMZ350-355-370-375-160900-
/O.CON.KHGX.SC.Y.0016.000000T0000Z-210216T0900Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
1021 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Gulf of Mexico.

* WHEN...Until 3 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 12:15 PM CST, 3 hours earlier.

Area forecast discussion, Feb 15, 12:15 PM CST, 3 hours before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1215 PM CST Mon Feb 15 2021

.UPDATE...

The bulk of the precipitation has ended; however, thermal
soundings still suggest a bit of saturation and lift in the
dendritic zone through early this evening. Given that,have added
some light snow/flurries through mid-late afternoon. No
additional accumulation is expected. Gusty northwest winds are
also expected this afternoon, leading to wind chills in the
single digits above and below (mainly across the Brazos Valley).
05

.AVIATION [18Z TAF Issuance]...

The main concern this afternoon will be Light snow showers or
flurries and gusty conditions. -SN or flurries should continue
through mid/late afternoon at most terminals. Gusty northwest
winds up to 30 knots will be possible, with higher gusts along the
coastal sites. Conditions will gradually improve to VFR tonight
as the high pressure builds in. However, some high-end MVFR
ceilings may persist through the rest of the period, mainly around
KGLS. 05

&&

.PREV DISCUSSION /Issued 613 AM CST Mon Feb 15 2021/...

.LONG TERM [Tuesday Night Through Sunday]...
Overnight temperatures on Tuesday will warm by over 20 degrees
across some parts of the area when compared to the previous night
due to increased cloud cover and WAA from onshore flow. Temps
will be near 40 along the coast and in our southern counties, near
30 for central counties, and the mid-20s for northern counties. A
drastic improvement from the single digits and teens the night
before, though still very cold.

By Wednesday, a coastal low is expected to develop ahead of the next
front. That continued onshore flow and increased cloud coverage will
help increase temperatures once again. GFS and Euro are showing
850mb temp advection near 20-25 C/hr.  However, central and northern
counties will still only reach daytime highs of near or below
freezing. That being said, with forecast soundings showing a large
pocket of warm air aloft and a very shallow below freezing layer
near the surface, and surface temps at or below freezing for
northern and central counties, the return of wintry precipitation is
expected. Right now profiles indicate a freezing rain type event,
once again, with the northern counties having the highest chances.
Along the coast it is expected to be too warm, so only cold rain is
expected with this system. The GFS and Euro both show some wrap-
around precip behind this front as it pushes out on Thursday. Both
models show an upper-level jet streak forming north of our CWA with
our far northern counties underneath the left entrance region. These
favorable upper-level dynamics as well as strong CAA behind the
front will bring possible snow to our northern counties once again
late Wed/early Thursday.

Thursday through Saturday will see drastic improvements in
conditions with a gradual warming trend due to a high pressure
settling in. Overnight lows will dive back down to below freezing
Thursday night in the wake of Wednesday's front. That should be
short-lived as skies clear, allowing daytime heating in addition to
the return of onshore flow which will bring back some much needed
WAA. Temps will reach back to the 40s by Friday and then the 50s and
60s by Saturday.

Towards the end of the long-term forecast period, another shortwave
trough develops over the North Central Plains on Sunday and Monday
and the resultant surface front is expected to push through our CWA.
Fortunately, it is expected to remain warm enough for just a rain
event, no snow or wintry mix. KBL

.MARINE...
Gale force winds are expected to slowly diminish later today, but
winds and seas will remain elevated the next several day. Sleet
and snow should taper off toward mid morning, but some flurries
remain possible in the coastal waters. Bitterly cold temperatures
will persist with temperatures below freezing and wind chills
below zero at times into Tuesday morning. A coastal trough will
develop along the middle Texas coast during the day Tuesday,
allowing for a slight warm up, but bring another round of
unsettled marine conditions into Thursday until it passes.
Another front will push off the coast in its wake with moderate to
strong northwesterly winds, cold temperatures and elevated seas.
47

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)   2  25  23  35  25 /   0   0  70  80  20
Houston (IAH)           8  30  29  41  30 /   0   0  30  80  40
Galveston (GLS)        16  39  40  54  35 /  20  10  60  90  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...Hard Freeze Warning until noon CST Tuesday for the following
     zones: Austin...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island and Bolivar
     Peninsula...Grimes...Houston...Inland Brazoria...Inland
     Galveston...Inland Harris...Inland Jackson...Inland
     Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

     Wind Chill Warning until noon CST Tuesday for the following
     zones: Austin...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island and Bolivar
     Peninsula...Grimes...Houston...Inland Brazoria...Inland
     Galveston...Inland Harris...Inland Jackson...Inland
     Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

     Winter Storm Warning until 6 PM CST this evening for the
     following zones: Austin...Brazoria
     Islands...Brazos...Burleson...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Colorado...Fort
     Bend...Galveston Island and Bolivar
     Peninsula...Grimes...Houston...Inland Brazoria...Inland
     Galveston...Inland Harris...Inland Jackson...Inland
     Matagorda...Madison...Matagorda
     Islands...Montgomery...Northern Liberty...Polk...San
     Jacinto...Southern
     Liberty...Trinity...Walker...Waller...Washington...Wharton.

GM...Low Water Advisory until 9 AM CST Tuesday for the following
     zones: Galveston Bay...Matagorda Bay.

     Gale Warning until 3 PM CST this afternoon for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Galveston Bay...Matagorda
     Bay...Waters from Freeport to Matagorda Ship Channel TX
     from 20 to 60 NM...Waters from High Island to Freeport TX
     from 20 to 60 NM.

&&

In the hours before

Local storm report, Feb 15, 2:39 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
239 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     SLEET            4 NE PEARLAND           29.60N 95.23W
02/15/2021  E0.3 INCH        HARRIS             TX   PUBLIC

            QUARTER INCH MIX OF SLEET AND SNOW NEAR
            SAGEMONT AREA.

&&
Local storm report, Feb 15, 2:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     SLEET            2 SW BELLAIRE           29.68N 95.49W
02/15/2021  M1.2 INCH        HARRIS             TX   PUBLIC

            1.2 INCHES OF SLEET AND SNOW MIX.

&&
Local storm report, Feb 15, 2:50 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     SLEET            MEADOWS                 29.65N 95.58W
02/15/2021  M0.1 INCH        FORT BEND          TX   LAW ENFORCEMENT

            ICE ACCUMULATIONS ON IRRIGATION PIPES.
            SEVERAL PIPES HAVE FROZEN AND BURST.

&&
Local storm report, Feb 15, 2:55 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
255 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SLEET            6 WNW THE WOODLANDS     30.20N 95.57W
02/15/2021  M1.4 INCH        MONTGOMERY         TX   PUBLIC

            1.4 INCH MIX OF SLEET AND SNOW. TREES
            DOWNED.

&&
Local storm report, Feb 15, 3:01 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
301 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             1 NW HEDWIG VILLAGE     29.79N 95.53W
02/15/2021  M1.2 INCH        HARRIS             TX   PUBLIC

            1.2 INCH MIX OF SNOW AND SLEET. BURST PIPES
            AT APARTMENT COMPLEX.

&&
Local storm report, Feb 15, 3:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
304 PM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FREEZING RAIN    4 NNW NAVASOTA          30.44N 96.11W
02/14/2021  M0.01 INCH       GRIMES             TX   DEPT OF HIGHWAYS

0400 PM     FREEZING RAIN    1 ESE PRAIRIE VIEW      30.08N 95.97W
02/14/2021  E0.01 INCH       WALLER             TX   PUBLIC

            ICING ON HWY 290 OVERPASS AT JAMES MUSE
            PARKWAY RESULTING IN MINOR ACCIDENTS AND
            CARS SLIDING. HWY 290 ROAD CLOSURE.

0404 PM     SLEET            5 ENE MADISONVILLE      30.97N 95.83W
02/14/2021  M0.3 INCH        MADISON            TX   COUNTY OFFICIAL

            GLAZE ON SURFACES WITH SLOW ACCUMULATION.

0406 PM     FREEZING RAIN    5 ENE MADISONVILLE      30.98N 95.83W
02/14/2021  M0.03 INCH       MADISON            TX   EMERGENCY MNGR

            GLAZE ON SURFACES.

0542 PM     FREEZING RAIN    3 ESE KATY              29.79N 95.78W
02/14/2021  E0.01 INCH       HARRIS             TX   DEPT OF HIGHWAYS

            SH-99 CLOSED AT I-10 DUE TO ICE.

0600 PM     FREEZING RAIN    1 WNW MAGNOLIA          30.21N 95.76W
02/14/2021  E0.01 INCH       MONTGOMERY         TX   DEPT OF HIGHWAYS

            FM-1774 AT FM-1486 TO FM-1488 CLOSED. ICE ON
            ROADWAYS.

0620 PM     FREEZING RAIN    2 SW KATY               29.78N 95.85W
02/14/2021  E0.01 INCH       FORT BEND          TX   EMERGENCY MNGR

            CANE ISLAND PARKWAY BRIDGE OVER I-10 IS
            CLOSED DUE TO ICE.

0636 PM     FREEZING RAIN    3 NE BEASLEY            29.52N 95.87W
02/14/2021  E0.01 INCH       FORT BEND          TX   EMERGENCY MNGR

            SPUR-10 AT HWY 59 CLOSED DUE TO ICE ON
            BRIDGE.

0727 PM     FREEZING RAIN    1 ESE HOUSTON           29.76N 95.37W
02/14/2021  E0.01 INCH       HARRIS             TX   PUBLIC

            NUMEROUS ROADS AND OVERPASSES ARE CLOSED DUE
            TO ICY CONDITIONS ACROSS HARRIS COUNTY.

0915 PM     FREEZING RAIN    3 SE BAYOU VISTA        29.30N 94.90W
02/14/2021  E0.01 INCH       GALVESTON          TX   DEPT OF HIGHWAYS

            ICE ON GALVESTON CAUSEWAY BRIDGE.

0922 PM     SLEET            7 NNE WALLER            30.16N 95.89W
02/14/2021  U0.3 INCH        WALLER             TX   FIRE DEPT/RESCUE

            ICE AND SLEET ACCUMULATING ON FM 1488 NORTH
            OF WALLER.

1000 PM     SLEET            2 NW HUNTSVILLE         30.74N 95.57W
02/14/2021  M0.3 INCH        WALKER             TX   EMERGENCY MNGR

            SLEET AND ICE WITH MULTIPLE WRECKS INVOLVING
            MULTIPLE VEHICLES.

0106 AM     SLEET            2 ENE DICKINSON         29.46N 95.04W
02/15/2021  M0.1 INCH        GALVESTON          TX   EMERGENCY MNGR

            MIX OF SLEET AND ICE IN THE DICKINSON AREA
            (TRACE TO 1/16 INCHES).

0154 AM     SNOW             3 NE GALVESTON          29.26N 94.86W
02/15/2021  M0.1 INCH        GALVESTON          TX   OFFICIAL NWS OBS

            THUNDER AND SNOW AT KGLS BETWEEN 154 AM AND
            252 AM.

0232 AM     SLEET            5 WSW BUNKER HILL VILLA 29.75N 95.61W
02/15/2021  M4.0 INCH        HARRIS             TX   PUBLIC

            MIX OF SLEET AND SNOW. POWER OUTAGE TOO.

0320 AM     SLEET            4 SW THE WOODLANDS      30.12N 95.54W
02/15/2021  M2.0 INCH        HARRIS             TX   PUBLIC

            MIX OF SLEET AND SNOW. POWER OUT TOO.

0346 AM     SLEET            1 WNW KINGWOOD          30.06N 95.19W
02/15/2021  M1.0 INCH        HARRIS             TX   PUBLIC

            MIX OF SLEET AND SNOW. SOME ICE BUILDUP TOO.

0428 AM     SNOW             2 SW MISSION BEND       29.67N 95.69W
02/15/2021  M0.1 INCH        FORT BEND          TX   PUBLIC

            SLEET CHANGING OVER TO BIG SNOWFLAKES TO THE
            NW OF SGR.

0512 AM     SLEET            1 WNW TOWN WEST         29.67N 95.65W
02/15/2021  M2.0 INCH        FORT BEND          TX   PUBLIC

            MIX OF SLEET AND SNOW. POWER OUTAGE TOO.

0526 AM     SLEET            6 NNE TOMBALL           30.18N 95.59W
02/15/2021  M1.0 INCH        MONTGOMERY         TX   PUBLIC

            MIX OF SLEET AND SNOW. POWER OUTAGE TOO.

0530 AM     SLEET            2 NW LAKE JACKSON       29.07N 95.47W
02/15/2021  M0.2 INCH        BRAZORIA           TX   PUBLIC

            MIX OF FREEZING RAIN, DRIZZLE AND SMALL
            SLEET PELLETS.

0600 AM     SNOW             2 NW HUNTSVILLE         30.73N 95.57W
02/15/2021  M3.5 INCH        WALKER             TX   EMERGENCY MNGR

            3.5 INCHES OF SNOW AND POWER OUTAGES.

0645 AM     SNOW             WEST UNIVERSITY PLACE   29.72N 95.44W
02/15/2021  E0.8 INCH        HARRIS             TX   TRAINED SPOTTER

            A GLAZE OF ICE (HARDLY MEASURABLE), SLEET ON
            TOP, THEN FLUFFY SNOW.

0652 AM     SNOW             BRYAN                   30.67N 96.37W
02/15/2021  M3.5 INCH        BRAZOS             TX   BROADCAST MEDIA

            MEASURED AT THE KBTX STUDIO.

0654 AM     SNOW             2 SE LA PORTE           29.65N 95.02W
02/15/2021  M0.3 INCH        HARRIS             TX   AMATEUR RADIO

            AROUND 1/4 INCH MIXED SLEET AND SNOW IN THE
            LA PORTE AREA.

0658 AM     SNOW             TOMBALL                 30.10N 95.61W
02/15/2021  M3.0 INCH        HARRIS             TX   AMATEUR RADIO

            2.5 TO 3 INCHES OF A SLEET AND SNOW MIX IN
            THE TOMBALL AREA.

0700 AM     SNOW             BELLAIRE                29.70N 95.47W
02/15/2021  M1.0 INCH        HARRIS             TX   EMERGENCY MNGR

            1 INCH OF SNOW IN THE BELLAIRE AREA.

0700 AM     SNOW             1 N NASSAU BAY          29.56N 95.09W
02/15/2021  M0.5 INCH        HARRIS             TX   AMATEUR RADIO

            1/4 TO 1/2 INCH THICK SNOW ON GROUND.

0714 AM     SNOW             4 N MEADOWS             29.71N 95.58W
02/15/2021  M0.8 INCH        HARRIS             TX   PUBLIC

0725 AM     SLEET            1 NNE FRIENDSWOOD       29.53N 95.19W
02/15/2021  M0.5 INCH        HARRIS             TX   PUBLIC

            1/2 INCH OF SLEET IN FRIENDSWOOD.

0730 AM     SNOW             3 E WEST UNIVERSITY PLA 29.72N 95.38W
02/15/2021  M0.7 INCH        HARRIS             TX   TRAINED SPOTTER

            0.7 INCHES OF SNOW AND SLEET IN THE MUSEUM
            PARK AREA OF HOUSTON.

0735 AM     SNOW             1 SE KINGWOOD           30.05N 95.18W
02/15/2021  M3.0 INCH        HARRIS             TX   PUBLIC

            2 TO 3 INCHES OF A SLEET-SNOW MIX ON
            KINGWOOD AREA ROADWAYS.

0738 AM     SNOW             1 NE ANAHUAC            29.77N 94.66W
02/15/2021  M0.1 INCH        CHAMBERS           TX   EMERGENCY MNGR

            MIX OF SLEET AND SNOW AT 1/8 INCHES.

0745 AM     SLEET            2 WNW LEAGUE CITY       29.49N 95.13W
02/15/2021  M0.3 INCH        GALVESTON          TX   COUNTY OFFICIAL

            MIX OF SLEET AND SNOW IN LEAGUE CITY AREA.

0750 AM     SNOW             2 ENE DICKINSON         29.46N 95.04W
02/15/2021  M2.0 INCH        GALVESTON          TX   EMERGENCY MNGR

            1 TO 2 INCHES OF SNOW COVERING ROADWAYS AND
            FILED AREAS IN DICKINSON. ICE ACCUMULATIONS
            1/8 TO 3/16 INCH.

0754 AM     SNOW             CYPRESS                 29.98N 95.68W
02/15/2021  M3.0 INCH        HARRIS             TX   AMATEUR RADIO

            3 INCHES OF MIXED SNOW AND SLEET IN THE
            CYPRESS AREA.

0800 AM     SLEET            2 NNW WEBSTER           29.55N 95.13W
02/15/2021  M0.3 INCH        HARRIS             TX   PUBLIC

            ONE QUARTER INCH OF MOSTLY SLEET WITH A BIT
            OF SNOW IN CLEAR LAKE CITY AREA.

0800 AM     SNOW             2 NW DICKINSON          29.47N 95.08W
02/15/2021  M0.3 INCH        GALVESTON          TX   NWS EMPLOYEE

            ONE QUARTER INCH MIX OF SLEET AND SNOW AT
            NWS HGX OFFICE. 1/16 INCH OF ICE
            ACCUMULATION ON METAL SURFACES.

0800 AM     SLEET            7 SE TOMBALL            30.02N 95.54W
02/15/2021  M0.6 INCH        HARRIS             TX   AMATEUR RADIO

            MIX OF SLEET AND SNOW IN SPRING AREA.

0808 AM     SNOW             6 WNW MISSION BEND      29.72N 95.76W
02/15/2021  M1.0 INCH        FORT BEND          TX   PUBLIC

            1 INCH MIX OF SLEET AND SNOW IN KATY AREA.

0816 AM     SNOW             3 NNW NASSAU BAY        29.58N 95.11W
02/15/2021  M0.2 INCH        HARRIS             TX   EMERGENCY MNGR

            ONE TENTH SNOW AND ONE TENTH ICE NEAR UH
            CLEAR LAKE CAMPUS.

0820 AM     SNOW             1 SSE JAMAICA BEACH     29.18N 94.98W
02/15/2021  M0.5 INCH        GALVESTON          TX   PUBLIC

            MIX SLEET AND SNOW NEAR JAMAICA BEACH ALONG
            WITH ICY ROADS.

0830 AM     SLEET            1 S NASSAU BAY          29.54N 95.09W
02/15/2021  M0.4 INCH        HARRIS             TX   EMERGENCY MNGR

            3/8 INCH MIX OF SLEET AND SNOW NEAR LAKE
            NASSAU.

0830 AM     SLEET            1 E EL LAGO             29.57N 95.03W
02/15/2021  M0.1 INCH        HARRIS             TX   EMERGENCY MNGR

            ONE EIGHTH INCH MIX OF SLEET AND SNOW IN
            SEABROOK AREA.

0830 AM     SNOW             1 NNE BRENHAM           30.18N 96.39W
02/15/2021  M1.5 INCH        WASHINGTON         TX   FIRE DEPT/RESCUE

            1.5 INCHES MIX OF SLEET AND SNOW.

0832 AM     SLEET            3 SW JERSEY VILLAGE     29.86N 95.60W
02/15/2021  M1.5 INCH        HARRIS             TX   AMATEUR RADIO

            1.0 TO 1.5 INCH MIXED SLEET AND SNOW IN AND
            AROUND THE JERSEY VILLAGE AREA.

0832 AM     SLEET            4 SW BUNKER HILL VILLAG 29.73N 95.58W
02/15/2021  M3.0 INCH        HARRIS             TX   AMATEUR RADIO

            3 INCHES MIXED SLEET AND SNOW NEAR THE
            WOODLAND PARK DRIVE AREA.

0846 AM     SLEET            3 WSW BUNKER HILL VILLA 29.75N 95.57W
02/15/2021  M0.5 INCH        HARRIS             TX   AMATEUR RADIO

            MIX OF SLEET AND SNOW IN THE BRIARFOREST
            AREA TO THE WEST OF HOUSTON.

0850 AM     SNOW             2 S COLLEGE STATION     30.59N 96.33W
02/15/2021  M2.5 INCH        BRAZOS             TX   PUBLIC

            2 INCHES SNOW NEAR SOUTHLAND AREA OF COLLEGE
            STATION.

0900 AM     SLEET            6 WNW THE WOODLANDS     30.20N 95.57W
02/15/2021  M1.4 INCH        MONTGOMERY         TX   PUBLIC

            1.4 INCH MIX OF SLEET AND SNOW. TREES
            DOWNED.

0900 AM     SLEET            1 W EL CAMPO            29.19N 96.29W
02/15/2021  M0.4 INCH        WHARTON            TX   COUNTY OFFICIAL

            MIX OF SLEET AND SNOW IN EL CAMPO AREA.
            NUMEROUS POWER OUTAGES REPORTED.

0900 AM     SLEET            2 W HOUSTON             29.77N 95.42W
02/15/2021  M0.1 INCH        HARRIS             TX   PUBLIC

            MIX OF SLEET AND SNOW NEAR THE MUSEUM
            DISTRICT.

0915 AM     SLEET            4 NE GALVESTON          29.27N 94.84W
02/15/2021  M0.5 INCH        GALVESTON          TX   PUBLIC

            HALF INCH MIX OF SLEET AND ICE NEAR MOODY
            GARDENS.

0920 AM     SLEET            1 N BRENHAM             30.17N 96.40W
02/15/2021  M4.0 INCH        WASHINGTON         TX   COUNTY OFFICIAL

            3 TO 4 INCHES OF SLEET AND SNOW MIX ACROSS
            THE ENTIRE COUNTY. SOME POWER OUTAGES DUE TO
            ICE AND WIND ON POWER LINES.

0930 AM     SNOW             1 E COLLEGE STATION     30.62N 96.32W
02/15/2021  M6.0 INCH        BRAZOS             TX   TRAINED SPOTTER

            6 INCHES OF SNOW NEAR THE TEXAS A&M
            UNIVERSITY CAMPUS.

0930 AM     SNOW             5 ENE MADISONVILLE      30.97N 95.83W
02/15/2021  M3.0 INCH        MADISON            TX   EMERGENCY MNGR

            3 INCHES OF SNOW ATOP ICE.

0955 AM     SLEET            1 N FRIENDSWOOD         29.53N 95.20W
02/15/2021  M0.1 INCH        GALVESTON          TX   PUBLIC

            ICE ACCUMULATIONS NEAR FRIENDSWOOD CITY
            HALL. POWER OUT.

1000 AM     SNOW             1 WSW COLLEGE STATION   30.62N 96.34W
02/15/2021  M4.0 INCH        BRAZOS             TX   PUBLIC

            UP TO 8 INCH SNOW DRIFTS ON WALLS OF CAMPUS
            BUILDINGS. 4 INCHES OF SNOW ON GROUND.

1020 AM     SLEET            2 SW BELLAIRE           29.68N 95.49W
02/15/2021  M1.2 INCH        HARRIS             TX   PUBLIC

            1.2 INCHES OF SLEET AND SNOW MIX.

1020 AM     SLEET            4 SSE HOUSTON           29.72N 95.36W
02/15/2021  M3.0 INCH        HARRIS             TX   LAW ENFORCEMENT

            3 INCH MIX OF SLEET AND SNOW ON TEXAS
            SOUTHERN UNIVERSITY CAMPUS.

1030 AM     SLEET            3 NNW WEBSTER           29.57N 95.13W
02/15/2021  M0.3 INCH        HARRIS             TX   LAW ENFORCEMENT

            QUARTER INCH MIX OF SLEET AND SNOW. POWER
            LINE DOWN.

1030 AM     SLEET            1 N KEMAH               29.54N 95.02W
02/15/2021  M0.7 INCH        GALVESTON          TX   FIRE DEPT/RESCUE

            0.7 INCH MIX OF SLEET AND SNOW. POWER LINE
            DAMAGED.

1032 AM     SLEET            NASSAU BAY              29.55N 95.09W
02/15/2021  M0.5 INCH        HARRIS             TX   FIRE DEPT/RESCUE

            QUARTER INCH OF SLEET/SNOW ATOP QUARTER INCH
            OF ICE AT THE NASSAU BAY FIRE STATION.

1036 AM     SLEET            LA PORTE                29.67N 95.05W
02/15/2021  M0.3 INCH        HARRIS             TX   LAW ENFORCEMENT

            QUARTER INCH MIX OF SLEET AND SNOW.

1127 AM     SLEET            4 NE PEARLAND           29.60N 95.23W
02/15/2021  E0.3 INCH        HARRIS             TX   PUBLIC

            QUARTER INCH MIX OF SLEET AND SNOW NEAR
            SAGEMONT AREA.

1130 AM     SNOW             1 NW HEDWIG VILLAGE     29.79N 95.53W
02/15/2021  M1.2 INCH        HARRIS             TX   PUBLIC

            1.2 INCH MIX OF SNOW AND SLEET. BURST PIPES
            AT APARTMENT COMPLEX.

1143 AM     SLEET            MEADOWS                 29.65N 95.58W
02/15/2021  M0.1 INCH        FORT BEND          TX   LAW ENFORCEMENT

            ICE ACCUMULATIONS ON IRRIGATION PIPES.
            SEVERAL PIPES HAVE FROZEN AND BURST.

&&

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:13 AM CSTLow Water AdvisoryHGX30 hr
Feb 15, 3:11 PM CSTWinter Storm WarningHGXAustin, Brazos, Burleson, Colorado, Fort Bend, Grimes and 13 more49 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.